MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; THERMOMETER,DIGITAL,ORAL,F/C,30 SEC

Medline Industries, LP MEDLINE; THERMOMETER,DIGITAL,ORAL,F/C,30 SEC
Catalog Number MDS9950H
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "thermometer does not work properly.Turns on but gives inaccurate temp readings.".
 
Additional Manufacturer Narrative
The account reported issues with medline thermometer,digital,oral,f/c,30 sec, and the complaint states the thermometer does not work properly and gives inaccurate temp readings.We received 1 each medline sure-snap safety needle 25gx1" in new condition; however, the samples received did not match the product reported.The complaint was not confirmed.Due to lack of information, including the wrong item sent for investigation and lot number not provided, the root cause could not be determined, and no report of any patient injury or adverse event was reported.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
THERMOMETER,DIGITAL,ORAL,F/C,30 SEC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093--275
MDR Report Key50854761
Report Number1417592-2026-47580
Device Sequence Number18630404
Product Code SDV
UDI-Device Identifier00888277116514
UDI-Public00888277116514
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9950H
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/11/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown